# SDR AALA202508128560

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 37,216 hours, 15,285 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DISARM HANDLE AT DOOR 3R REPORTED LOOSE. MAINTENANCE TIGHTENED DISARM HANDLE AT DOOR 3R PER AMM 52-21-11.
